# SDR QXEA2011122801446

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP NR3 LOWER FLAP TRACK CARBIDE COATING WORN.  NO BLENDING OF UNDERLYING BASE METAL WAS REQUIRED AND VERIFIED LOCAL THICKNESS IAW RD 8/4-57-1511.  MATERIAL LOSS FOUND TO BE AT MINIMUM REQUIREMENTS OR GREATER AND IS WITHIN LIMITS IAW RD 8/4-57-1511.
